How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52036
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Adderall 20mg - 3 @ Day (2 in Morning and 1 in Afternoon) –

This answer was rated:

Hi, Adderall 20mg - 3 @ Day (2 in Morning and 1 in Afternoon) – T2
Arginine 2000mg - 2 @ Day (1 in Morning and 1 @ Bedtime)
Atorvastatin 80mg - 1 @ Day (Afternoon) – T1
Bupropion 300mg - 1 @ Day (Afternoon) – T2
Clonazepam .5mg - 3 @ Day (1 in Morning, Afternoon and Bedtime) – T2
Dulcolax Stool Softener - 3 @ Day (1 in Morning, Afternoon and Bedtime)
Gabapentin 800mg - 4 @ Day (1 in Morning and Afternoon and 2 @ Bedtime) – T2
Inderal LA 80mg - 1 @ Day (Bedtime) – T2
Ketoconazole 2 % Cream - As Needed
Levothyroxine 150mcg - 1 @ Day (Morning) – T1
Lysine 500mg - 1 @ Day (Bedtime)
Methadone 10mg – 2 @ Day (1 in Morning and 1 in Bedtime) $8.00 – T2
Omega 3/Fish Oil 1200mg - 2 @ Day (1 in Morning and 1 @ Bedtime)
Ornithine 500mg - 2 @ Day (1 in Morning and 1 @ Bedtime)
Oxycodone 10mg – 3 @ Day (1 Every 4 – 6 Hours for Breakthrough Pain) – T2
Sildenafil 20mg - 5 as Needed – T2
Testosterone Cypionate 1ml - 1 @ Day (Once Every 2 Weeks) – T2
Vitafusion Fiber Gummies - 4 @ Day (2 in Morning and 2 @ Bedtime)
Vitamin D3 2,000 IU - 2 @ Day (Morning)
Have ED but it has be coming on for about a year and some of these i have been on for years. Also am having problems with weight, lost 50lbs about a year ago through alot of rough tiomes and have gained 25lbs back in last 3 months. Over the last month i cant lose no matter how hard i try and in fact can almost look at food and gain weight. I have ate ate very light and counted calories (Not over 1500 a day). Any advice that could help? Lee

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

what is your question Lee?

Customer: replied 15 days ago.
Hi Phil
Can I give you a call tomorrow (Tuesday) and go over everything? Or if you are unable to, I can type out a description of everything about me and email it.Also I have a list of current medications, Lab results from different fields and images of x-ray's and mri's. Just let me know what works for you.
Customer: replied 15 days ago.
I will be emailing instead of calling.

you can go ahead and type

that should be fine

Customer: replied 14 days ago.
Hi Phil,
I have not felt well today but did get some stuff together.When do I have to have stuff to you? I should get it to you tomorrow. Trying to get all I can together so you will have everything you need. If I have to I can stay up late tonight and get it together if you need it right away.


Customer: replied 12 days ago.
Hi Phil,
Here is report for you. Just want you to look it over and let me know what you think could be the problems.If you need anything else just email me,
Lee Workman
Customer: replied 12 days ago.
Hi Phil
Here are a few more.
Customer: replied 12 days ago.
Have MRI files but would have to send all for you to look at. Just me know

thank you lee

what is your question about all of this?

Customer: replied 12 days ago.
What you think the problems could be and could be done. That's my question don't what you are asking. This tells me what my doctors says about the same questions. Wanting to gets yours and whatever input you may have.

I know you're not gonna like this answer but the main issue is all the meds.

just click send to reply

Customer: replied 10 days ago.
No phone call
Customer: replied 10 days ago.
Phone messed up
Customer: replied 10 days ago.
I will send you a message tomorrow about health issues.


Customer: replied 9 days ago.
See attached letter.

I think the pain meds are the issue with your ED

do you think so?

Thanks for this question

please don't forget a positive rating. I appreciate it. :)
if you have more questions, just reply

Customer: replied 3 days ago.
I just wonder if the gabapentin or methadone is cause the weight gain and Ed. I have been on gabapentin for about 10 years at a small dose. When I had foot surgery a couple years ago the pain doctor increased the dose a lot. This is around the time I starting having these problems some but over more time and the increases in mg's they kept getting worse. What's your opinion or do you think something else? Lee

Out of those two, more likely the methadone Lee.

It has to be one of those two though

It could be the combination of the two doing it as well

Dr. Phil, MD and 3 other Medical Specialists are ready to help you